# SDR SCNA20241028349

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 59,298 hours, 22,951 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Line
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER NON-ROUTINE00016: PASSENGER CABIN LH EMERGENCY EXIT HATCH ESCAPE WITH END OF THE LIFE LINE CORRODED.
